Communications in Mathematical Physics

The monodromy rings of one loop Feynman integrals

G. Ponzano, T. Regge, E. R. Speer, and M. J. Westwater

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 18, Number 1 (1970), 1-64.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103842444

Mathematical Reviews number (MathSciNet)
MR0267847

Zentralblatt MATH identifier
0201.30804

Subjects
Primary: 81.32

Citation

Ponzano, G.; Regge, T.; Speer, E. R.; Westwater, M. J. The monodromy rings of one loop Feynman integrals. Comm. Math. Phys. 18 (1970), no. 1, 1--64. https://projecteuclid.org/euclid.cmp/1103842444


Export citation